The K-theory of toric varieties in positive characteristic

G. Cortiñas, C. Haesemeyer, Mark E. Walker, C. Weibel

Research output: Contribution to journalArticlepeer-review

9 Scopus citations


We show that if X is a toric scheme over a regular ring containing a field of finite characteristic, then the direct limit of the K-groups of X taken over any infinite sequence of non-trivial dilations is homotopy invariant. This theorem was known in characteristic 0. The affine case of our result was conjectured by Gubeladze.

Original languageEnglish (US)
Article numberjtt026
Pages (from-to)247-286
Number of pages40
JournalJournal of Topology
Issue number1
StatePublished - Mar 2014

All Science Journal Classification (ASJC) codes

  • Geometry and Topology


Dive into the research topics of 'The K-theory of toric varieties in positive characteristic'. Together they form a unique fingerprint.

Cite this